Publisher: Wiley-Blackwell

Related content
Volume 3, Number 4, July 2002

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Free Content Clinical lipoatrophy in HIV-1 patients on HAART is not associated with increased abdominal girth, hyperlipidaemia or glucose intolerance
pp. 239-246(8)
Authors: Worm, D; Kirk, O; Andersen, O; Vinten, J; Gerstoft, J; Katzenstein, TL; Nielsen, H; Pedersen, C

Favourites:Add to Favourites

Free Content Ritonavir plus saquinavir versus single protease inhibitor therapy in protease inhibitor-naive HIV-infected patients: the Swiss HIV Cohort Study
pp. 247-253(7)
Authors: Bucher, HC; Bichsel, M; Taffé, P; Furrer, H; Telenti, A; Hirschel, B; Weber, R; Bernasconi, E; Vernazza, P; Minder, C; Battegay, M

Favourites:Add to Favourites

Free Content Naively changing HAART
pp. 254-262(9)
Authors: Mandalia, S; Parmar, D; Fisher, M; Pozniak, A; Tang, A; Youle, M; Gazzard, B; Beck, EJ

Favourites:Add to Favourites

Free Content Changes in lean body mass and total body weight are weakly associated with physical functioning in patients with HIV infection
pp. 263-270(8)
Authors: Wilson, IB; Jacobson, DL; Roubenoff, R; Spiegelman, D; Knox, TA; Gorbach, SL

Favourites:Add to Favourites

Free Content Predictors of recent HIV testing in homosexual men in Australia
pp. 271-276(6)
Authors: Jin, FY; Prestage, G; Law, MG; Kippax, S; Van de Ven, P; Rawsthorne, P; Kaldor, JM; Grulich, AE

Favourites:Add to Favourites

Free Content First-line ritonavir/indinavir 100/800 mg twice daily plus nucleoside reverse transcriptase inhibitors in a German multicentre study: 48-week results
pp. 277-282(6)
Authors: Voigt, E; Wickesberg, A; Wasmuth, J-C; Gute, P; Locher, L; Salzberger, B; Wöhrmann, A; Adam, A; Weitner, L; Rockstroh, JK

Favourites:Add to Favourites

Free Content Labial tuberculosis: a unique cause of lip swelling complicating HIV infection
pp. 283-286(4)
Authors: llyas, SE; Chen, FF; Hodgson, TA; Speight, PM; Lacey, CJN; Porter, SR

Favourites:Add to Favourites

Free Content Low increase in serum lipids in patients receiving a combination of ritonavir, saquinavir and efavirenz
pp. 287-289(3)
Authors: Piketty, C; Peytavin, G; Trylezinski, A; Gonzalez-Canali, G; Castiel, P; Weiss, L; Kazatchkine, MD

Favourites:Add to Favourites

Free Content Referees for Volume 3
pp. 290-291(2)

Favourites:Add to Favourites

Free Content Author Index
pp. 292-295(4)

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more